# SDR MYWA110044

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,098 hours, 9,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargop Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO COMPARTMENT LOOP "A" FAILED CARGO FIRE TEST.  REMOVED AND REPLACED AFT CARGO COMPT POSITION "A3" SMOKE DETECTOR IAW AMM.  OPS CHECK OK.
